Previous |  Up |  Next

Article

Keywords:
neutral differential equations; oscillatory solutions; property $\Cal A$; property $\Cal B$; quasi-derivatives
Summary:
We are interested in comparing the oscillatory and asymptotic properties of the equations $L_n [x(t)-P(t) x(g(t))]+\delta f(t,x(h(t)))=0$ with those of the equations $M_n [x(t)-P(t) x(g(t))]+\delta Q(t)q(x(r(t)))=0.$
References:
[1] J. Džurina: Comparison theorems for functional differential equations. Math. Nachr. 164 (1993), 13-22. DOI 10.1002/mana.19931640103 | MR 1251452
[2] S. R. Grace, B. S. Lalli: Comparison and oscillation theorems for functional differential equations with deviating arguments. Math. Nachr. 144 (1989), 65-79. DOI 10.1002/mana.19891440106 | MR 1037161 | Zbl 0714.34106
[3] J. R. Graef, P. W. Spikes: On the oscillation of an n-th order nonlinear neutral delay differential equation. J. Comput. Appl. Math. 41 (1992). 35-40. DOI 10.1016/0377-0427(92)90235-P | MR 1181706 | Zbl 0757.34058
[4] M. K. Grammatikopoulos P. Marušiak: Oscillatory properties of solutions of second order nonlinear neutral differential inequalities with oscillating coefficients. Arch. Math. (Brno) 31 (1995), 29-36. MR 1342372
[5] J. Jaroš, T. Kusano: Oscillation theory of higher order linear functional differential equations of neutral type. Hiroshima Math. J. 18 (1988), 509-531. MR 0991245
[6] G. Ladas, Y. G. Sficas: Oscillations of higher-order neutral equations. J. Austral. Math. Soc. Ser. B (1986), 502-511. DOI 10.1017/S0334270000005105 | MR 0836222 | Zbl 0566.34055
[7] W. E. Mahfoud: Characterization of oscillation of solutions of the delay equation $x^n (t) + a(t) f(x[q(t)]) = 0$. J. Differential Equations 28 (1978), 437-451. DOI 10.1016/0022-0396(78)90138-9 | MR 0499605
[8] R. Oláh: Oscillation of differential equation of neutral type. Hiroshima Math. J. 25 (1995), 1-10. MR 1322598
[9] M. Růžičková, E. Špániková: On oscillation of functional differential equations of neutral type with the quasi-derivatives. Studies of Univ. of Transp. and Com. 10 (1995), 55-63. MR 1437836
[10] A. Zafer, R. S. Dahiya: Oscillation of bounded solutions of neutral differential equations. Appl. Math. Lett. 6 (1993), no. 2, 43-46. DOI 10.1016/0893-9659(93)90010-K | MR 1347773 | Zbl 0776.34058
[11] T. Kusano, M. Naito: Comparison theorems for functional differential equations with deviating arguments. J. Math. Soc. Japan 3 (1981), 509-532. DOI 10.2969/jmsj/03330509 | MR 0620288 | Zbl 0494.34049
Partner of
EuDML logo